# SDR AALA960808

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201
- Condition: Gouged
- Location: L-4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND L-4 DOOR HANDLE PAN HAS A SMALL GOUGE, AFTER BLENDING AREA IS BEYOND SRM LIMITS, PER MRB 757-838.  (M)
